# SDR AALA202303270832

- Difficulty date: March 19, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 40,813 hours, 17,026 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 182A5304
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 0.306 INCH CRACK LOCATED LEADING EDGE INSPAR RIB AT STABILIZER STA 120.30 AND STABILIZER BUTT LINE 3.0602 INTERNAL AREA AT TRANSVERSAL RIB 1. PERFORMED PERMANENT REPAIR OF CRACK LOCATED LEADING EDGE INSPAR RIB.
